CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Greenbury, Sam F. and Johnston, Iain G. and Smith, Matthew A. et al. (2010) The effect of scale-free topology on the robustness and evolvability of genetic regulatory networks. Journal of Theoretical Biology, 267 (1). pp. 48-61. ISSN 0022-5193. http://resolver.caltech.edu/CaltechAUTHORS:20101025-105523122

This list was generated on Sat Nov 25 00:02:42 2017 PST.